# SDR IPXA10562119

- Difficulty date: July 19, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SCREW STRIKE ON INBD FLANGE OF FRAME BS 1380, BETWEEN STRINGERS 15L AND 16L.  REPAIRED IAW ATS ER10-3736, DATED 8-19-10.
